# SDR YENA2025021800166

- Difficulty date: February 15, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 01173
- Aircraft time: 87,634 hours, 33,186 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1134, SJU-MCO. 'ON DESCENT COCKPIT HAD DIRTY SOCK SMELL BELOW 10,000 FT, WE UTILIZED THE ISOLATION PROCEDURE BY TURNING OFF PACK 1 & SMELL DISSIPATED CABIN CREW HAD NO SMELL; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION B. IDENTIFY ODOR TYPE 1 (APU) PLACED ON MEL. DECONTAMINATION LEVEL A WAS ACCOMPLISHED PER TSM 05-50-00-810-831A, A/C OK FOR SERVICE.'
